It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

  • I have no idea anymore!! PLEASE HELP.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-28-2013, 12:36 PM   #1
    amberxxx
    Newbie
    (female)
     
    amberxxx's Avatar
     
    Join Date: Jul 2013
    Location: Oregon,US
    Posts: 1
    amberxxx HB User
    I have no idea anymore!! PLEASE HELP.

    Hello! My name is Amber, and I am 18 years old. For the last month about I have been experiencing some weird things. I believe it started the day I got my depo shot, June 17th. I remember coming home from the clinic and feeling like CRAP. I passed out, and when I woke up I puked up everything I had eaten. I shrugged it off, thinking maybe what i ate was just old or whatever. The days, even weeks following I noticed a fast heart rate, loss of appetite, EXTREME chest pain, and nervousness. Since June 17th I had three ER visits, and in them I got a Lung X-ray, pergnancy test, EKG, they checked for blood clots, and listening to my lungs and chest. THEY FOUND NOTHING WRONG! besides high blood pressure, which was pinned on my anxiety and smoking. Some of the nervousness had gone away when my boyfriend returned from rehab, June 30th, my fast heart and palipations are even a little better, and I have lost a little weight and quit smoking cigarettes because I am paranoid anymore. But now theres a new pain, its sorta dull and annoying..its on the upper left side of my chest, radiates from under my collarbone, to my shoulder, kind of on my heart sometimes, maybe my lungs? but i cant tell. Theres a slight pressure or heaviness but nothing that restrains me from going on with my day.I also have difficulty breathing sometimes, I think its because of anxiety though, and thinking about these problems all day. I am not very medical-smart. I do have asthma, and my doctor relates all of this to asthma, anxiety, and allergies. But i dont know, I am sick of doctor visits, and urgency care and er visits. I wanna know what you guys think? Depo shot side effects? Serious heart or lung condition I should get checked out thoroughly? Muscle problem? My body maybe getting used to not smoking? IDK. HELPPPP! Also I get confused and feel out of place sometimes

     
    Sponsors Lightbulb
       
    Old 12-01-2013, 09:30 AM   #2
    hmpcna74
    Newbie
    (female)
     
    hmpcna74's Avatar
     
    Join Date: Nov 2013
    Location: Thomasville, NC
    Posts: 4
    hmpcna74 HB User
    Re: I have no idea anymore!! PLEASE HELP.

    I am having the same symptoms. The day after I got my third shot I felt like complete crap and have ever since. I am super light headed and feel sick constantly. I looked up symptoms of Depo online and breast pain, light headedness, sick feeling, everything we seem to have is on that list. The doctor will tell you other wise but I am convenced that is what is causing all of my problems. I went to the doctor and she told me I have anxiety but it's because of the shot and how much I am worried about my health but I have had tests run and I am perfect. I see this post was a while ago, did you get another shot? How are you feeling now? Update?

     
    Closed Thread

    Tags
    asthma, depo provera second shot, discomfort, heart concern



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:12 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!